PDA

View Full Version : hello


Rhonda Mann
12-10-2002, 06:58 AM
Hi,
I am a 43 yo woman who has been having seizures for 2 months.
I don't wet know at what stage the aura becomes the seizure.Or if it is like trying to figure out at what point the cucumber becomes a pickel?
What I have experienced has lasted a minimum of 2 hours and a maximume of 22 hours.
What is loss of conciousness like?
I have not had what I would call a loss of conciousness but have become very sleepy and fallen asleep behind the wheel for a few seconds several times. After the third time I was once again fully wake.
For me this all started 2 months ago. I was in bed trying to go to sleep one night and started moving my right foot back and forth like I was really nervouse. I was having a sensation shooting down my back from my disc fussion scar to my big toe. It felt very much like the electrical chare form a low voltage electrical fence or the sensation created by the tens unit I sometimes use for pain.It felt like the electricity was building and would climax into uncontrolable leg jerks. Then it would start building again.
At first it was only my right leg. After about 6 weeks it moved to my right arm. Last night it started in my right upper lip, then the lip stopped and it went back to my right leg.
The duration and frequency seem to be increasing.
My doctor told me that if it happened again before the eeg she ordered that I was supposed to have myself addmitted through the er.
I have two litters of puppies due in the next week and really can't leave right now if I don't absolutely have to.
I have read alot in the last few days since it began to appear to me that this was not something that was going to stop just because I stopped taking the medication suspected of causing it.
Now I need the help of other peoples shared experiences.
Thanks,
Rhonda

lazoo
12-10-2002, 07:09 AM
What meds were you on that you suspect caused this?

Rhonda Mann
12-10-2002, 09:34 AM
Venlafaxine. I looked it up and it can cause seizures. What I could not find out about this medication is wether or not the seizures were supposed to stop when you stop the meds.
I take a couple of other drugs that can cause seizures but the pdr says that they stop when the drug is discontinued. Please forgive my spelling impairment but the other medication that I was taking was seraqual.I know I spelled it wrong but I was taking it as a sleep inducer.
The venlafaxine is a anti pyscotic that I was taking for chronic pain and its related depression. It is supposed to interupt the pain signals to the brain. It is obvious that I have had my signals interupted.
Thanks for asking.